It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Stopping BCP After 2 Weeks


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 08-06-2017, 08:23 AM   #1
Jyaose
Newbie
(female)
 
Join Date: Aug 2017
Posts: 1
Jyaose HB User
Stopping BCP After 2 Weeks

I'd been on Ortho Tricyclin for about 2 years by January 2017 and had no previous side effects. I missed a month and began to take them February- and that's when I experienced some extreme breast swelling and tenderness. I continued to take it for 2 months and decided to come off (with a physician's approval) to see if the swelling would come down. It got worse. I had horrible PMS for the following 3 months that prompted me to start taking BCP about 2 weeks ago (again, with a physician's approval). The first week was good. I've noticed less bloating and a small reduction in breast swelling. But as the 2nd week came I noticed I was getting hungrier as the days passed despite little activity. I have been blood tested and all my hormones were normal in June, I had a low/normal THC (thyroid) and only an iron deficiency- which I've started to supplement. I eat very healthy- all fruits, veggies and healthy proteins, carbs and fats. So I've decided I just need to stop taking BCP to let my body settle for the next few months and allow it to sort through coming off of BCP. I'm just worried I'll mess up my body; especially since I took almost 2 weeks worth of BCP. Am I starting at the beginning of detoxing my body? Or would this just be a blip in the 4 months since actually quitting BCP in the early winter of 2017. I don't want to get hungrier or gain weight that's unnecessary by coming off the pill- Im just scared that I've messed things up by taking it for the last 2 weeks. I'm 20 years old.

 
Reply With Quote
Sponsors Lightbulb
   
Old 08-06-2017, 10:11 AM   #2
Titchou
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 19,013
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Stopping BCP After 2 Weeks

You haven't messed anything up. You'll probably have your period early if you stop before the inactive pills though

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!